Alert archive / North Carolina / Small Craft Advisories in 2012
Small Craft Advisory 40, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Apr 24, 2012, 10:18 AM EDT. It took effect at Apr 24, 2012, 12:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2012, 10:18 AM EDT (14:18 UTC)
- In effect from
- Apr 24, 2012, 12:00 PM EDT
- Expired
- Apr 24, 2012, 10:01 PM EDT
- In force
- 10 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
641 WHUS72 KMHX 241418 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1018 AM EDT TUE APR 24 2012 ...GUSTY WINDS AND ROUGH SEAS EXPECTED THROUGH TONIGHT OVER THE SOUTHERN AND CENTRAL NORTH CAROLINA WATERS... .GUSTERLY WESTERLY WINDS TO 25 KNOTS AND SEAS OF 4 TO 6 FEET OVER THE OUTER SOUTHERN AND CENTRAL WATERS WILL CONTINUE THROUGH THIS EVENING THEN GRADUALLY SUBSIDE TO 3 TO 5 FEET BY LATE TONIGHT AS WINDS SHIFT TO NORTHWEST AND DIMINISH TO 15 KNOTS. AMZ156-158-250900- /O.NEW.KMHX.SC.Y.0040.120424T1600Z-120425T0900Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1018 AM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS...WEST 15 TO 20 KT WITH FREQUENT GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET OVER THE OUTER WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-250900- /O.NEW.KMHX.SC.Y.0040.120424T1600Z-120425T0900Z/ PAMLICO SOUND- 1018 AM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WINDS...WEST 15 TO 20 KT WITH FREQUENT GUSTS UP TO 30 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-250900- /O.EXT.KMHX.SC.Y.0038.000000T0000Z-120425T0900Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1018 AM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WINDS...WEST 20 TO 25 KT WITH FREQUENT GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
423 WHUS72 KMHX 241956 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 356 PM EDT TUE APR 24 2012 ...GUSTY WINDS AND ROUGH SEAS EXPECTED THROUGH TONIGHT OVER THE SOUTHERN AND CENTRAL NORTH CAROLINA WATERS... .GUSTY WESTERLY WINDS TO 25 KNOTS AND SEAS OF 4 TO 6 FEET WILL OCCUR OVER THE OUTER SOUTHERN AND CENTRAL WATERS THROUGH THIS EVENING THEN GRADUALLY SUBSIDE TO 3 TO 5 FEET BY LATE TONIGHT AS WINDS SHIFT TO WEST NORTHWEST AND DIMINISH TO 15 KNOTS. AMZ152-154-250900- /O.CON.KMHX.SC.Y.0038.000000T0000Z-120425T0900Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 356 PM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WINDS...WEST 20 TO 25 KT WITH FREQUENT GUSTS UP TO 30 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ156-158-250900- /O.CON.KMHX.SC.Y.0040.000000T0000Z-120425T0900Z/ S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 356 PM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WINDS...WEST 15 TO 20 KT WITH FREQUENT GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ135-250900- /O.CON.KMHX.SC.Y.0040.000000T0000Z-120425T0900Z/ PAMLICO SOUND- 356 PM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WINDS...WEST 15 TO 20 KT WITH FREQUENT GUSTS UP TO 25 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
208 WHUS72 KMHX 250201 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 1001 PM EDT TUE APR 24 2012 AMZ152-154-250315- /O.CAN.KMHX.SC.Y.0038.000000T0000Z-120425T0900Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 1001 PM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS. $$ AMZ135-156-158-250315- /O.CAN.KMHX.SC.Y.0040.000000T0000Z-120425T0900Z/ PAMLICO SOUND-S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 1001 PM EDT TUE APR 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 24, 10:08 AM EDT, 10 minutes earlier.
Area forecast discussion, Apr 24, 10:08 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1008 AM EDT TUE APR 24 2012
.SYNOPSIS...
HIGH PRESSURE WILL BUILD SOUTHWEST OF THE REGION TODAY. A TROUGH
OF LOW PRESSURE WILL PUSH ACROSS THE AREA TONIGHT. HIGH PRESSURE
BUILDS SOUTH OF THE AREA ON WEDNESDAY. A WARM FRONT WILL LIFT
NORTH ACROSS THE AREA LATE WEDNESDAY NIGHT FOLLOWED BY A COLD
FRONT LATE THURSDAY NIGHT. THE FRONT WILL STALL NEAR OR JUST
SOUTH OF THE AREA FRIDAY INTO SATURDAY BEFORE LIFTING NORTH LATE
SATURDAY. A STRONGER COLD FRONT WILL MOVE ACROSS THE AREA LATE
SUNDAY INTO MONDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1005 AM TUESDAY...A DEEP UPPER TROUGH WAS LOCATED OVER THE
EASTERN US WITH TEMPERATURES WELL BELOW NORMAL NOTED ACROSS THE
AREA. A CONTINUATION OF THE BELOW NORMAL TEMPERATURE REGIME IS
EXPECTED FOR AT LEAST THE NEXT 24 HOURS AS VERTICALLY STACKED LOW
PRESSURE OVER SOUTHEAST CANADA CIRCULATES A WESTERLY FLOW OF COLD
AIR ACROSS ACROSS THE EASTERN US. A SERIES OF WEAK TROUGHS ARE
FORECAST TO ROTATE AROUND THE OCCLUDED LOW WHILE HIGH PRESSURE
CONTINUES TO THE SOUTH OF THE AREA. FORECAST SOUNDINGS INDICATE
DEEP MIXING TODAY WITH THE MIXED LAYER EXTENDING TO AROUND 10000
FT. THIS WILL ALLOW STRONGER WINDS ALOFT TO MIX DOWN WITH WINDS
GUSTS AROUND 25 MPH OR HIGHER EXPECTED TODAY. CLEAR SKIES THIS
MORNING WILL GIVE WAY TO BROKEN CEILINGS OF INSTABILITY
STRATOCUMULUS CLOUDS BY LATE AFTERNOON DUE TO VERY COLD 500 MB
TEMPERATURES OF -29C. VERY DRY AIR AS EVIDENCED BY PW VALUES
<0.25" WILL INITIALLY INHIBIT ANY PRECIPITATION DEVELOPMENT WITH
THE INSTABILITY CLOUDINESS BUT BY THIS EVENING AS THE NEXT SURFACE
TROUGH APPROACHES A FEW SHOWERS COULD DEVELOP AFTER 00Z AS BETTER
JET DYNAMICS AND SLIGHTLY HIGH MOISTURE VALUES COME INTO PLAY.
HIGHS WILL REACH INTO THE LOWER TO MID 60S BEFORE AFTERNOON CLOUDS
RETARD TEMPERATURE RISES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
SHOWERS WILL LINGER THRU THE EVENING BEFORE MOVE OFF THE COAST AND
WANING WITH HEAT LOSS AND PASSAGE OF THE SPEED MAXIMUM. WINDS
WILL DIMINISH AS SKIES CLEAR AFTER MIDNIGHT. HAVE GONE BLO MOS
TEMPERATURE GUIDANCE GIVEN THE GOOD COOLING POTENTIAL WITH LOWS
AGAIN IN THE UPPER 30S IN THE COOLER INLAND SPOTS TO LOWER TO MID
40S CLOSER TO THE COAST.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
AS OF 330 AM TUE...LARGE SCALE UPPER TROUGH SLIDES EAST OF THE
REGION WED WITH WEAK SURFACE RIDGING BUILDING IN FROM THE SOUTH.
LOW LEVEL THICKNESSES INCREASE SLIGHTLY WED WITH HIGHS IN THE
U6S/L70S INLAND AND M60S OBX. A STRONG SHORTWAVE WILL DIVE
SOUTHEASTWARD OUT OF CENTRAL CANADA WED NIGHT/THU WITH ASSOC SFC
LOW MOVING ACROSS THE UPPER MID WEST INTO THE OHIO RIVER VALLEY.
COULD SEE A FEW SHOWERS ACROSS THE AREA LATE WED NIGHT AS
ISENTROPIC LIFT INCREASES AHEAD OF A WARM FRONT. THE FRONT WILL BE
N OF THE AREA THU WITH THE REGION IN THE WARM SECTOR. MODELS KEEP
HIGHER POPS N OF THE AREA CLOSER TO THE SFC LOW WHERE BETTER
UPPER LEVEL SUPPORT WILL EXIST BUT CAN'T RULE OUT ISOL TO SCT
SHOWERS/TSTMS DEVELOPING AS THE AIRMASS DESTABILIZES. SHORTWAVE
TROUGH WILL PUSH OFFSHORE THU NIGHT WITH A COLD FRONT PUSHING S
INTO THE AREA LATE THU NIGHT. MODELS NOT TOO IMPRESSIVE WITH QPF
SO HAVE KEPT POPS LOW...LESS THAN 30 PERCENT.
MODELS NOT IN BEST AGREEMENT IN DETAILS FRI INTO SAT A PACIFIC
SYSTEM MOVES INTO THE PLAINS AND SPLIT FLOW PHASES ACROSS THE ERN
CONUS. THE FRONT IS PROGGED TO STALL ACROSS OR JUST S OF THE AREA
FRI BUT MODELS DIFFER ON HOW LONG IT LINGERS OR WHEN IT LIFTS N OF
THE AREA AS WELL AS A POSSIBLE SRN STREAM SHORTWAVE MOVING ACROSS
THE AREA SAT SO WILL CONTINUE SLT CHC POPS FRI AND SAT. A MUCH
STRONGER NRN STREAM UPPER TROUGH APPROACHES LATE IN THE WEEKEND
BRINGING ANOTHER CHANCE OF SHOWERS WITH A COLD FRONT PUSHING S
ACROSS THE AREA LATE SUN OR MON.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /06Z TUESDAY THROUGH 06Z WEDNESDAY/
VFR EXPECTED THROUGH TAF PERIOD. MAINLY CLEAR SKIES EARLY THIS
MORNING BUT BKN CU/SCU COVERAGE EXPECTED AGAIN TODAY GIVEN THE
COLD TEMPS ALOFT AND MAY SEE A FEW SHOWERS AS WELL LATE THIS AFTN
INTO THE EVENING. WEST WINDS WILL AGAIN GUST TO 20-25 KT DURING
THE AFTN PER STRONG MIXING.
LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 330 AM TUE...VFR EXPECTED WED AS HIGH PRES GRAD BUILDS FROM
THE SOUTH AND LOW PRES MOVES FARTHER AWAY TO THE NORTH. COULD SEE
SHOWERS DEVELOP LATE WED NIGHT AS WAA INCREASES WITH SUFFICIENT
MOISTURE/ISENTROPIC LIFT MOVING ACROSS THE AREA BRINGING REDUCED
CIGS BUT SOUNDINGS NOT COMPLETELY SATURATED SO EXPECT MAINLY MVFR
IN HEAVIER SHOWERS. A COLD FRONT WILL APPROACH FROM THE NORTH
LATE THU THEN DROP INTO THE REGION EARLY FRI...WITH ANOTHER CHC
FOR A FEW SHRA. REDUCED CIGS/VSBYS POSSIBLE LATE THU NIGHT AND
FRI AS SOME MODELS INDICATING A STRONG LOW LEVEL INVERSION BEHIND
THE FRONT WITH SUFFICIENT LOW LEVEL MOISTURE IN PLACE.
&&
.MARINE...
SHORT TERM /THROUGH TONIGHT/
AS OF 1005 AM...DECIDED TO EXTEND THE SMALL CRAFT ADVISORIES FOR
THE CENTRAL WATERS UNTIL 09Z WEDNESDAY AND TO ISSUE NEW ADVISORIES
FOR THE PAMLICO SOUND AND SOUTHERN WATERS. ALTHOUGH WINDS HAVE
SUBSIDED TO 15 KT THIS MORNING...ALL OF THE GUIDANCE IS INDICATING
THAT WINDS WILL INCREASE THIS AFTERNOON AND EVENING AHEAD OF A
WEAK TROUGH OF LOW PRESSURE ROTATING AROUND LOW PRESSURE OVER
SOUTHEAST CANADA. THE ETA/REGIONAL CMC AND RUC-13 ARE ALL
INDICATING A PERIOD OF 25 KT WINDS SOUTH OF OREGON INLET LATE
TODAY. SINCE THERE WILL BE DEEP MIXING TODAY OVER LAND SOME OF THE
STRONGER WINDS WILL BLEED ONTO THE NEAR SHORE WATERS WITH
FREQUENT GUSTS TO 25 KT EXPECTED. SEAS WILL LIKELY CONTINUE TO RUN
4-6 FT OVER THE OUTER WATERS UNTIL WINDS DIMINISH AFTER 06Z
TONIGHT WHEN THE TROUGH PASSES AND THE FLOW SHIFTS FROM WEST TO
NORTHWEST.
LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS OF 335 PM MON...W TO SW WINDS MAINLY AROUND 15 KTS EXPECTED WED
AS HIGH PRES CROSSES TO THE S. SEAS WILL BE MAINLY 2-3 FT NEAR
SHORE AND 4-5 FT OFFSHORE. EXPECT STRONG SCA CONDITIONS TO
DEVELOP AHEAD OF A COLD FRONT WITH SW WINDS INCREASING UP TO 20 TO
30 KTS THU/THU EVENING WITH SEAS REACHING 6-8 FT OUTER CENTRAL
AND SRN WTRS. AS FRONT DROPS INTO THE REGION EARLY FRI...N TO NE
WINDS 15 TO 20 KTS EXPECTED BEHIND IT WITH SEAS GRAD DROPPING
BELOW 6 FT FRI. SOME UNCERTAINTY WITH CONDITIONS ON SAT AS MODELS
NOT IN BEST AGREEMENT WITH HANDLING OF WARM FRONT LIFTING N OF
THE AREA WITH SUBSEQUENT INCREASING SWLY FLOW AHEAD OF THE NEXT
FRONT. FOLLOWING HPC/ECMWF ATTM BUT COULD BE STRONGER SWLY FLOW
SHOULD GFS VERIFY.
&&
.FIRE WEATHER...
RED FLAG THRESHOLDS FOR WIND GUSTS AND LOW RH WILL BE MET THIS
AFTN BUT RECENT WETTING OF FUELS AND BELOW NORMAL TEMPERATURES WILL
LOWER THE FIRE DANGER THREAT SOMEWHAT.
&&
.TIDES/COASTAL FLOODING...
MODERATE WEST WINDS WILL MAINTAIN LOW WATER CONDITIONS IN THE
TAR/PAMLICO AND NEUSE RIVERS AND WESTERN ALBEMARLE/PAMLICO SOUNDS
TODAY. CONVERSELY...ELEVATED WATER LEVELS OF AROUND 1 FT ABOVE
NORMAL CAN BE EXPECTED ON SOUNDSIDE OBX THRU THIS EVE.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR AMZ152-154.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR AMZ135-156-
158.
&&
SYNOPSIS...BTC/JME
NEAR TERM...BTC/JME
SHORT TERM...BTC
LONG TERM...SK/DAG
AVIATION...BTC/SK/DAG
MARINE...BTC/JME/SK/DAG
FIRE WEATHER...BTC/JME
TIDES/COASTAL FLOODING...BTCHazardous weather outlook, Apr 24, 7:48 AM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 748 AM EDT TUE APR 24 2012 NCZ029-044>047-079>081-090>094-251200- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 748 AM EDT TUE APR 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL LEAD TO AN INCREASED FIRE DANGER THIS AFTERNOON. HOWEVER RECENT RAINFALL HAS MOISTENED THE GROUND WHICH WILL LESSEN THE THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-104-251200- OUTER BANKS DARE-OUTER BANKS HYDE- 748 AM EDT TUE APR 24 2012 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ095-251200- CARTERET- 748 AM EDT TUE APR 24 2012 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL LEAD TO AN INCREASED FIRE DANGER THIS AFTERNOON. HOWEVER RECENT RAINFALL HAS MOISTENED THE GROUND WHICH WILL LESSEN THE THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ098-251200- ONSLOW- 748 AM EDT TUE APR 24 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL LEAD TO AN INCREASED FIRE DANGER THIS AFTERNOON. HOWEVER RECENT RAINFALL HAS MOISTENED THE GROUND WHICH WILL LESSEN THE THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in North Carolina, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.